# SDR MALA060084

- Difficulty date: February 10, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 19,563 hours, 21,504 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Condition: Chafed
- Location: Bs 197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN YQB FOUND THE RT INTAKE DUCT WAS CHAFING ON THE NACELLE FRAME AT STATION 197.  THE REPAIR WILL BE CARRIED OUT IAW MESABA EOS54147 ON MM409263256.
